# SDR IPXA1569472

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 21,032 hours, 12,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 45N5700101
- Condition: Corroded
- Location: Bs 1375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT STA 1375, LBL 23 "Z" ANGLE TIE-DOWN CROWN FITTING HAS CORROSION.  REPLACED CROWN FITTING IAW SRM 51-40-02.
